# SDR USAA2014010900005

- Difficulty date: January 8, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 43,957 hours, 16,202 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 110419
- Condition: Seized
- Location: Cabin
- Part time: 43,979 hours, 16,212 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EN ROUTE FROM PHL TO MCO, A COCKPIT & CABIN ODOR WAS NOTICED 3 TO 4 TIMES IN FLIGHT.  ODOR WAS VERY NOTICEABLE BY CREW & PAXS IN ENTIRE ACFT.  NOTICED IN DESCENT EVEN WITH BLOWER, EXTRACT, CABIN FANS & GALLEY CABIN FANS OFF NO SMOKE, NO ECAMS.  NOTHING UNUSUAL IN LAVATORY'S.  VERY STRONG ODOR, LIKE A LIT SULPHUR MATCH.  FLIGHT ATTENDANT'S REPORTED A BURNING OF EYES AS WELL.  DECLARED AN EMERGENCY INTO MCO & THE FLIGHT LANDED WITHOUT ANY PROBLEMS.  TROUBLESHOOT CABIN AIR QUALITY CARD AS REQUIRED.  FOUND C/B X18 (122VU) POPPED - "AIR COND/RECIRC FAN/L/SPLY". C/B WOULD NOT RESET.  FOUND FORWARD RECIRCULATION FAN SEIZED.  REMOVED AND REPLACED LEFT RECIRCULATION FAN PER AMM 21-21-51-00-001-A/400-001-A. OPS CHECK GOOD.
